Affine Invariant $L$-systems
Kragujevac Journal of Mathematics, Tome 34 (2010) no. 1
Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts
The purpose of this article is to investigate if the $L$-systems introduced and developed mainly by Lindenmayer, and Prusinkiewicz [8]—[12] possess affine invariance property. The main result given in Theorem 1 establishes a negative answer.
@article{KJM_2010_34_1_a3,
author = {Ljubi\v{s}a Koci\'c and Marija Rafajlovi\'c},
title = {Affine {Invariant} $L$-systems},
journal = {Kragujevac Journal of Mathematics},
pages = {39 - 49},
year = {2010},
volume = {34},
number = {1},
url = {http://geodesic.mathdoc.fr/item/KJM_2010_34_1_a3/}
}
Ljubiša Kocić; Marija Rafajlović. Affine Invariant $L$-systems. Kragujevac Journal of Mathematics, Tome 34 (2010) no. 1. http://geodesic.mathdoc.fr/item/KJM_2010_34_1_a3/